# SDR FDEA202209192667

- Difficulty date: September 19, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Part number: ARB3454503
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 50 LEFT WING NO.2 TANK - SHEAR CLIP ARB3454-503, STRG 3 TO STRG4 XORS 345 -   REQUIRES NEW SHEAR CLIP PER DWG ARB3454 REF NON-ROUTINE 041 REMOVED AND REPLACED SHEAR CLIP ARB3454-503 WITH NEW CLIP FABRICATED TO   ACCOMMODATE REPAIR PER EA 1-5730-T0370379 AND DWG ARB3454
